American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go

Content: Volume 2, Issue 3

Open AccessArticle
Unique Lacunary interpolations with Estimate Errors Bound
American Journal of Applied Mathematics and Statistics. 2014, 2(3), 88-91. DOI: 10.12691/ajams-2-3-1
Pub. Date: March 31, 2014Views: 5187Downloads: 2140
Open AccessArticle
Testing the Consistency of Subjective Weights in Goal Programming – the Analytical Hierarchy Process Approach
American Journal of Applied Mathematics and Statistics. 2014, 2(3), 92-95. DOI: 10.12691/ajams-2-3-2
Pub. Date: April 16, 2014Views: 6906Downloads: 3628
Open AccessArticle
Application of Haar Wavelets and Method of Moments for Computing Performance Characteristics of Electromagnetic Materials
American Journal of Applied Mathematics and Statistics. 2014, 2(3), 96-105. DOI: 10.12691/ajams-2-3-3
Pub. Date: April 20, 2014Views: 14670Downloads: 11292
Figure of 19
Open AccessArticle
Application of Homotopy Analysis Method in One-Dimensional Instability Phenomenon Arising in Inclined Porous Media
American Journal of Applied Mathematics and Statistics. 2014, 2(3), 106-114. DOI: 10.12691/ajams-2-3-4
Pub. Date: April 24, 2014Views: 8157Downloads: 4825
Figure of 6
Open AccessArticle
Assessing the Players’ Performance in the Game of Bridge: A Fuzzy Logic Approach
American Journal of Applied Mathematics and Statistics. 2014, 2(3), 115-120. DOI: 10.12691/ajams-2-3-5
Pub. Date: April 24, 2014Views: 6751Downloads: 3585
Open AccessArticle
Inference on P(X < Y) for Extreme Values
American Journal of Applied Mathematics and Statistics. 2014, 2(3), 121-128. DOI: 10.12691/ajams-2-3-6
Pub. Date: May 03, 2014Views: 8421Downloads: 5413
Open AccessReview Article
Various Numerical Methods for Singularly Perturbed Boundary Value Problems
American Journal of Applied Mathematics and Statistics. 2014, 2(3), 129-142. DOI: 10.12691/ajams-2-3-7
Pub. Date: May 09, 2014Views: 8584Downloads: 3734
Open AccessArticle
Darcy’s Law Equation with Application to Underground Seepage in Earth Dams in Calculation of the Amount of Seepage
American Journal of Applied Mathematics and Statistics. 2014, 2(3), 143-149. DOI: 10.12691/ajams-2-3-8
Pub. Date: May 09, 2014Views: 17470Downloads: 9025
Open AccessArticle
On Optimal Weighting Scheme in Model Averaging
American Journal of Applied Mathematics and Statistics. 2014, 2(3), 150-156. DOI: 10.12691/ajams-2-3-9
Pub. Date: May 13, 2014Views: 6554Downloads: 2751
Open AccessArticle
A Theoretical Analysis for n-species Competition for Aphid Population in Limited Resources: A Modeling Study
American Journal of Applied Mathematics and Statistics. 2014, 2(3), 157-159. DOI: 10.12691/ajams-2-3-10
Pub. Date: May 14, 2014Views: 5217Downloads: 2190
Open AccessArticle
Inventory Management for Deteriorating Items with Salvage Value under Time Varying Demand Condition
American Journal of Applied Mathematics and Statistics. 2014, 2(3), 160-162. DOI: 10.12691/ajams-2-3-11
Pub. Date: May 21, 2014Views: 5435Downloads: 2240
Open AccessArticle
Estimation of Population Total in the Presence of Missing Values Using a Modified Murthy's Estimator and the Weight Adjustment Technique
American Journal of Applied Mathematics and Statistics. 2014, 2(3), 163-167. DOI: 10.12691/ajams-2-3-12
Pub. Date: May 22, 2014Views: 5612Downloads: 2241
Open AccessArticle
Recurrence Relations for Moments of k-th Upper Record Values from Flexible Weibull Distribution and a Characterization
American Journal of Applied Mathematics and Statistics. 2014, 2(3), 168-171. DOI: 10.12691/ajams-2-3-13
Pub. Date: May 25, 2014Views: 5737Downloads: 2444
Open AccessArticle
Forecast Performance of Multiplicative Seasonal Arima Model: an Application to Naira/Us Dollar Exchange Rate
American Journal of Applied Mathematics and Statistics. 2014, 2(3), 172-178. DOI: 10.12691/ajams-2-3-14
Pub. Date: June 11, 2014Views: 9532Downloads: 6043